MathSciNet Relay Station
MathSciNet bibliographic data
MR95457 (20 #1959) 54.00 (28.00)
Neugebauer, Christoph J. $B$-sets and fine-cyclic elements. Trans. Amer. Math. Soc. 88 1958 121–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement